# SDR COM31064

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380CA
- Make and model: Saab SF340A
- Aircraft serial: 340A012
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Circuit Breaker
- Part number: MS33205
- Condition: Tripped
- Location: Nr 1 Nav
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NAV IS INOP.  RESET TRIPPED BREAKER ON PILOTS C/B PANEL.
